본문 바로가기
KERD
논문KCI 등재

A note on boundary blow-up problem of $\Delta u=u^p$

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Assume that $\Omega$ is a bounded domain in $\Real^n$ with $n\ge 2$. We study positive solutions to the problem, $\Delta u=u^p$ in $\Omega$, $u(x)\to\infty$ as $x\to\partial\Omega$, where $p>1$. Such solutions are called boundary blow-up solutions of $\Delta u=u^p$. We show that a boundary blow-up solution exists in any bounded domain if $1<p<\frac{n}{n-2}$. In particular, when $n=2$, there exists a boundary blow-up solution to $\Delta u=u^p$ for all $p\in(1,\infty)$. We also prove the uniqueness under the additional assumption that the domain satisfies the condition $\partial\Omega=\partial\overline{\Omega}$.

Abstract

Assume that $\Omega$ is a bounded domain in $\Real^n$ with $n\ge 2$. We study positive solutions to the problem, $\Delta u=u^p$ in $\Omega$, $u(x)\to\infty$ as $x\to\partial\Omega$, where $p>1$. Such solutions are called boundary blow-up solutions of $\Delta u=u^p$. We show that a boundary blow-up solution exists in any bounded domain if $1<p<\frac{n}{n-2}$. In particular, when $n=2$, there exists a boundary blow-up solution to $\Delta u=u^p$ for all $p\in(1,\infty)$. We also prove the uniqueness under the additional assumption that the domain satisfies the condition $\partial\Omega=\partial\overline{\Omega}$.

참고문헌 (13)

  1. H. Brezis, "Removable singularities for some nonlinear elliptic equations", Arch. Rational Mech. Anal, 75(1), pp.1~6 (1981)
  2. E. B. Dynkin, "Diusions, superdiusions and partial dierential equations" (2002), American Mathematical Society
  3. L. C. Evans, "Partial dierential equations" (1998), American Mathematical Society
  4. D. Gilbarg, "Elliptic partial dierential equations of second order" (1983), Springer-Verlag
  5. J. B. Keller, "On solutions of △u = f(u)", Comm. Pure Appl. Math, 10, pp.503~510 (1957)
  6. J.-F. Le Gall, "First European Congress of Mathematics, Vol. II" (1994), Birkhauser
  7. C. Loewner, "Contributions to analysis (a collection of papers dedicated to Lipman Bers)", pp.245~272 (1974), Academic Press
  8. M. Marcus, "Uniqueness of solutions with blowup at the boundary for a class of nonlinear elliptic equations", . R. Acad. Sci. Paris Ser. I Math, 317(6), pp.559~563 (1993)
  9. M. Marcus, "Uniqueness and asymptotic behavior of solutions with boundary blow-up for a class of nonlinear elliptic equations", Ann. Inst. H. Poincare Anal. Non Lineaire, 14(2), pp.237~274 (1997)
  10. J. Matero, "Boundary-blow up problems in a fractal domain", Z. Anal. Anwendungen, 15(2), pp.419~444 (1996)
  11. R. Osserman, "On the inequality △u ≥ f(u)", Pacic J. Math, 7, pp.1641~1647 (1957)
  12. M. V. Safonov, "On the uniqueness of blowup solutions for semilinear elliptic equations, Preprint", ~
  13. L. Veron, "Solutions singulieres d'equations elliptiques semilineaires", C. R. Acad. Sci. Paris Ser. A-B, 288(18), pp.A867~A869 (1979)

관련 논문AI추천

이 간행물의 다른 논문 (20건)